# SDR CA130116010

- Difficulty date: August 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,619 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: C4563P
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF AIRCRAFT IT WAS NOTICED THAT LEFT HAND ENGINE FORWARD SPINNER CAP WAS CRACKED. CRACK FOUND RADIATING FROM ONE OF ITS SCREW MOUNTING HOLES, TOTAL CRACK LENGTH WAS 1 3/4 INCH LONG. FORWARD SPINNER CAP REMOVED AND REPLACED NEW (P#C-4563-P). (TC# 20130116010)
